# SDR N6WA2020101901

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10216
- Aircraft time: 38,480 hours, 26,295 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING LT SIDE NEAR CUP HOLDER AREA.  REPAIRED CREW ESCAPE HATCH FRAME SEALANT, IAW CRJ 550 SRM 53-11-23 AND REO 670-52-22-001 REV B.  NO FURTHER LEAKS DETECTED.
